Hokkaido Mathematical Journal

Fukuma Yoshiaki,

Classification of polarized manifolds by the second sectional Betti number.

Hokkaido Mathematical Journal, 42 (2013) pp.463-472

Fulltext

PDF

Abstract

Let X be an n-dimensional smooth projective variety defined over the field of complex numbers, let L be an ample and spanned line bundle on X. Then we classify (X,L) with b2(X,L) = h2(X,ℂ)+1, where b2(X,L) is the second sectional Betti number of (X,L).

MSC(Primary)14C20
MSC(Secondary)14C17, 14J30, 14J35, 14J40
Uncontrolled KeywordsPolarized manifold, ample line bundle, adjunction theory, sectional Betti number